| Catalog Number |
26372 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646); Implant Pain (4561); Swelling/ Edema (4577)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss with infection, pain, and swelling.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.